MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPE AND ACCESSORIES
Model Number KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-3653sp knotless 2.6 fibertak rc fiberlink suture tore during insertion.This was discovered during a procedure on (b)(6) 2023.The case was completed using another ar-3653sp knotless 2.6 fibertak rc.Additional information received on (b)(6) 2023: this was discovered during an rcr procedure.Before using the new r-3653sp knotless 2.6 fibertak rc to complete the case, all the fragments from the previous fibertak were removed.The case was delayed a few seconds, and additional anesthesia was not needed.The patient suffered no negative effects on or after procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation was not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18378193
Report Number1220246-2023-09535
Device Sequence Number12666738
Product Code MBI
UDI-Device Identifier00888867370043
UDI-Public00888867370043
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Device Catalogue NumberAR-3653SP
Device Lot Number15042610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown